# SDR N6WA2025110604

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 39,578 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG TIRE BURST PANEL SUPPORT STRUCTURE AT BL45.00 AND WS48.95.   REMOVED AND REPLACED LT MLG TIRE BURST PANEL SUPPORT STRUCTURE AT BL45.00 AND WS48.95 IAW CRJ SRM 51-42-20
